Cart (Loading....) | Create Account
Close category search window

Strong Kharitonov theorems for low-order polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Foo, Y.K. ; Leun Wah Electr. Co. Ltd., Singapore ; Soh, Y.C.

The root clustering property of low-order interval polynomials is examined, and it is shown that the number of polynomials required to check root clustering within the left sector may be reduced if the order of the interval polynomial is low. Specifically, the reduction is possible if nφ<3π, where n is the order of the polynomial and φ is the damping angle that defines the left sector

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 11 )

Date of Publication:

Nov 1992

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.